# SDR ASAA2016072117454

- Difficulty date: July 21, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 38,051 hours, 11,339 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1077235
- Condition: Defective
- Location: Ram Air Exhaust
- Part time: 6,427 hours, 1,891 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL AND EXTINGUISHED ON RESET.  ACFT GROUNDED.  PERFORMED LT PACK ZONE TEMP CONTROLLER BITE AND FOUND LT RAM AIR INLET ACTUATOR FAILED.  DURING TEST ACTUATOR MAKES GRINDING SOUNDS. IAW AMM 21-51-00, VERIFIED RAM AIR ACTUATOR  EFFECTIVE FOR AIRCRAFT.  REPLACED THE LT RAM AIR INLET ACTUATOR IAW AMM 21-51-21.  ALL TESTED GOOD AFTER INSTALLATION IAW AMM.
